Skip to main content

On Generalized Semi-derivations and Jordan Ideals

Abstract

Let R be a two-torsion free prime ring. In this article, we study the commutativity of the ring with the generalized semi-derivation F that satisfies certain conditions in prime rings and apply our results to \((\sigma ,\tau )\)-Jordan ideals.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Bergen, J.: Derivations in prime rings. Can. Math. Bull. 26, 267–270 (1983)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Bharathi, M.V.L., Jayalakshmi, K.: Semi-derivations in prime rings. Int. J. Pure Appl. Math. 113–116, 101–109 (2017)

    Google Scholar 

  3. 3.

    Bresar, M.: On the distance of the composition of two derivations to the generalized derivations. Glasgow Math. 33, 89–93 (1991)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Chang, J.C.: On semi-derivations of prime rings. Chin. J. Math. 12, 255–262 (1984)

    MATH  Google Scholar 

  5. 5.

    De Filippis, V., Mamouni, A., Oukhtite, L.: Generalized Jordan semi-derivations in prime rings. Can. Math. Bull. 58–2, 263–270 (2015)

    Article  Google Scholar 

  6. 6.

    Fırat, A.: Some results for semi derivations of prime rings. Int. J. Pure Appl. Math. 28–3, 363–368 (2006)

    MathSciNet  MATH  Google Scholar 

  7. 7.

    Güven, E.: On \((\sigma,\tau )\)-left Jordan ideals and generalized derivations. East-West J. Math. 21–1, 58–69 (2019)

    MathSciNet  MATH  Google Scholar 

  8. 8.

    Güven, E.: On left \((\sigma,\tau )\)-Jordan ideals and generalized derivation. TWMS. J. Appl. Eng. Math. 9–1, 22–29 (2019)

    Google Scholar 

  9. 9.

    Güven, E., Kaya, K., Soytürk, M.: Some results on \((\sigma,\tau )\)-Lie ideals. Okayama Math. J. 49, 59–64 (2007)

    MathSciNet  MATH  Google Scholar 

  10. 10.

    Haetinger, C., Mamouni, A.: Semi-derivations and generalized left semi-derivations of prime rings. Palest. J. Math. 7, 28–35 (2018)

    MathSciNet  MATH  Google Scholar 

  11. 11.

    Kaya, K., Kandamar, H., Aydın, N.: Generalized Jordan structure of prime rings. Doga-Tr. J. Math. 17, 251–258 (1993)

    MathSciNet  MATH  Google Scholar 

  12. 12.

    Kaya, K., Gölbaşı, Ö., Aydın, N.: Some results for generalized Lie ideals in prime rings with derivation II. Appl. Math. E-Notes 1, 24–30 (2001)

    MathSciNet  MATH  Google Scholar 

  13. 13.

    Mayne, J.H.: Centralizing mappings of prime rings. Can. Math. Bull. 27, 122–126 (1984)

    MathSciNet  Article  Google Scholar 

Download references

Acknowledgements

The author is thankful to the referee for his/her valuable suggestions. This work has been supported by the Kocaeli University Scientific Research Projects Coordination Unit (ID:1599).

Author information

Affiliations

Authors

Corresponding author

Correspondence to Evrim Guven.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Communicated by Ali Taherifar.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Guven, E. On Generalized Semi-derivations and Jordan Ideals. Bull. Iran. Math. Soc. (2021). https://doi.org/10.1007/s41980-021-00614-7

Download citation

Keywords

  • Prime ring
  • Generalized derivation
  • Semi-derivation
  • Jordan ideal
  • (\(\sigma , \tau \)

Mathematics Subject Classification

  • 16W25
  • 16U80